# SDR QXEA2018112100429

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 11,334 hours, 12,120 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 465161
- Condition: Broken
- Location: Lt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR HANDLE UP WE RECIEVED AN ABNORMAL GEAR INDICATION.  THE GEAR HANDLE REMAINED ILLUMINATED.  WE ALSO HAD A L. DOOR AMBER LIGHT AS WELL AS A LEFT RED INDICATION FOR THE GEAR DOORS.  FLIGHT ATTENDANTS REPORTED THE LEFT GEAR DOORS DID NOT FULLY RETRACT.  OUR AIRSPEED REACHED A MAX AIRSPEED OF AROUND 205.  WE COMPLED A ABNORMAL GEAR EXTENSION CHECKLIST. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED PSEU AND FOUND THE FOLLOWING FAULTS: LGUPLK UNRSNABL FAR AND LGDRLK UNRSNABL FAR. UPON INSP OF LH MLG FOUND RH EXTENSION SPRING BROKEN ON LH MLG UPLOCK ACTUATOR. REMOVED AND REPLACED RH EXTENSION SPRING ON LH MLG UPLOCK ACTUATOR IAW Q400 AMM 32-31-000/400-803.  OPS CHECK GOOD.  JACKED A/C IAW TC 6071001.  PERFORMED OPERATIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM IAW AMM 32-31-00-710-801 MULTIPLE TIMES.  NO DEFECTS NOTED.  LOWERED A/C IAW TC 6071001.  A/C OK FOR SERVICE.  PSEU FAULTS CLEARED AND DID NOT REPOST. RETURNED TO SERVICE.
